# SDR JR2R20170717775

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 7,129 hours, 4,013 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLOORBEAM ANGLE AT FRAME 89 HAS CORROSION.  REMOVED AND REPLACED THE THE FLOORBEAM ANGLE IAW SRM 51-42-03.
